Advertisement

Reactions Weekly

, Volume 1772, Issue 1, pp 115–115 | Cite as

Corticosteroids/methylprednisolone/nivolumab

Staphylococcus aureus bacteraemia and late-onset gastroduodenitis and cholangitis: case report
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 43-year-old woman experienced late-onset gastroduodenitis and cholangitis during treatment with nivolumab for cutaneous metastatic melanoma, and she developed Staphylococcus aureus bacteraemia during treatment with methylprednisolone and unspecified corticosteroids for the nivolumab-induced gastroduodenitis and cholangitis.

The woman was diagnosed with superficially spreading cutaneous melanoma on her right ear in 2012. She subsequently underwent wide excision surgery. However, she later experienced unresectable BRAF wild-type regional and subcutaneous recurrence. Therefore, in November 2016, she started receiving IV infusion of nivolumab 3 mg/kg every 2 weeks. Four months later, she achieved complete remission. However, 2 weeks prior to her twenty-sixth nivolumab infusion,...

Reference

  1. CC lugC reanu A, et al. Late onset of nivolumab-induced severe gastroduodenitis and cholangitis in a patient with stage IV melanoma. Immunotherapy 11: 1005-1013, No. 12, 15 Jul 2019. Available from: URL: http://doi.org/10.2217/imt-2019-0077 - FranceCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations